MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Indian journal of psychiatry · 2002

Risperidone induced tardive dyskinesia - a case report.

Vasudevan O V, Pinto Denzil A, Gopinath P S

СтатьяПеревод в очереди

Аннотация

Risperidone is a serotonin - dopamine antagonist which has got less propensity to cause tardive dyskinesia than conventional antipsychotics. There have been few reports of tardive dyskinesia induced by risperidone. This is a report of a case of risperidone induced tardive dyskinesia. A 56 year old female with a 6 months history of paranoid schizophrenia, developed bucco-oro-masticatory abnormal involuntary movements after receiving risperidone 8 mg/day for about 1 year. She had some of the risk factors for the development of tardive dyskinesia like age, sex, anti-chotinergic drugs and earlier emergence of neuroleptic-induced parkinsonism. Clinicians must be aware of the possibility of the patients developing tardive dyskinesia when they are given the supposedly safe neuroleptic risperidone.

Для цитирования: Vasudevan O V, Pinto Denzil A, Gopinath P S. Risperidone induced tardive dyskinesia - a case report.. Indian journal of psychiatry. 2002.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.